# SDR R61A201304190393

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 13,117 hours, 10,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mask
- Part number: RAH352001
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE DEMO O2 MASK WAS MISSING.  MAINTENANCE INSTALLED DEMO 02 MASK PER EMB AMM AND OPS CHECKED GOOD.
